# SDR DALA2015061103705

- Difficulty date: June 5, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 55,425 hours, 43,356 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER REAR SPAR CAP AFT BARREL NUT HOLE HAS APPROXIMATELY 1.5" CRACK FROM AFT SIDE OF HOLE.  REPAIRED IAW AMDS CARD 5510-01074-16.
